Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 October 2005

Flow of Dividends under a Constant Force of Interest

Juma Kasozi & Jostein Paulsen

American Journal of Applied Sciences, Volume 2, Issue 10, pp. 1389–1394 · doi.org/10.3844/ajassp.2005.1389.1394

7,386 accesses4,817 downloads3 citations (Crossref)Metrics
Cite Check for updates

Abstract

This study addresses the issue of maximization of dividends of an insurer whose portfolio is exposed to insurance risk. The insurance risk arises from the classical surplus process commonly known as the Cramér-Lundberg model in the insurance literature. To enhance his financial base, the insurer invests in a risk free asset whose price dynamics are governed by a constant force of interest. We derive a linear Volterra integral equation of the second kind and apply an order four Block-by-block method of Paulsen et al.[1] in conjunction with the Simpson rule to solve the Volterra integral equations for each chosen barrier thus generating corresponding dividend value functions. We have obtained the optimal barrier that maximizes the dividends. In the absence of the financial world, the analytical solution has been used to assess the accuracy of our results.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Kasozi, J. & Paulsen, J. (2005). Flow of Dividends under a Constant Force of Interest. American Journal of Applied Sciences, 2(10), 1389–1394. https://doi.org/10.3844/ajassp.2005.1389.1394

Licence
© Science Publications
Issue
Volume 2, Issue 10
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Flow of Dividends under a Constant Force of InterestAmerican Journal of Applied Sciences · Volume 2, Issue 10 · pp. 1389–1394 · © Science PublicationsDownload